Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

On 2-absorbing z-filters

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.61, no.2, pp.147-155, 2018 (Peer-Reviewed Journal) identifier identifier

On right S-Noetherian rings and S-Noetherian modules

COMMUNICATIONS IN ALGEBRA, vol.46, no.2, pp.863-869, 2018 (Peer-Reviewed Journal) Creative Commons License identifier

Articles Published in Other Journals

Strongly prime submodules and strongly 0-dimensional modules

ALGEBRA & DISCRETE MATHEMATICS, vol.28, no.2, pp.171-183, 2019 (Peer-Reviewed Journal) identifier identifier

gw-prime submodules

BOLETIN DE MATEMATICAS, vol.24, no.1, pp.19-27, 2017 (Peer-Reviewed Journal) identifier